# SDR IPXA09657679

- Difficulty date: October 6, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T12546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW - L/E LES 252 FIXED FAIRING LWR SUPPORT RIB FW AREA FOUND CRACKED CRACK LENGTH 0.75 INCH.  RHW L/E LES252 FIX FAIRING LWR SUPPORT RIB FWD AREA REPAIRED AS PER HX RS R57-00-36458 AND EO B767-5710-35230-A ORG MAT'L 7050-T7451 BARE ALUMINUM PLATE PER AMS4050 THICKNESS AT TOP FLANGE 0.080 INCH AND 0.050 INCH AT VERT LEG AREA.  FINAL CUTOUT 0.80 INCH BY 1.  THIS REPAIR IS CLASSIFIED AS A PERMANENT MAJOR REPAIR.  REPAIR SIZE 3.75 INCH BY 8.35 INCH.
